# SDR UIEA2017092201770

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 1.5 INCHES IN LENGTH. FOUND DURING HFEC INSPECTION ON FWD OUTER FRAME, BS 1809.5 BULKHEAD OUTER FRAME.   REPAIR CARRIED OUT IAW SB53A0078 FIG 7 AND EO6753A019.
